Hormonal contracetion affecting sense of smell?
I was on the combined pill for almost 10 years, when I had a migraine, and my GP told me I should stop.
I then got put on a progesterone-only pill, but had such awful mood-related side-effects I just stopped taking it. I was off all contraceptives for almost a month (difficulty getting to the doctors', problems with the prescription, plus going away for the holiday period). Then I got prescribed a different progesterone-only pill, but with a lower dosage. I've only been on it a few weeks, and so far so good mood-wise, but I my sense of smell and taste seems to have altered.
My partner no longer smells the same, and even my own hair smells wrong (though he can't tell any difference himself) and even the mushrooms I cooked for dinner last night tasted kinda... ...minty... Needless to say, no one else tasted it. Not everything tastes / smells different, but these aren't the only things affected. Also I seem to be more sensitive to unpleasant smells.
The leaflet which came with my current pill told me to go to my doctor if I had a sudden change is smell, vision etc. while on the pill, but this didn't start with the progesterone-only pill, rather when I came off the combined one.
So, has anyone had similar smell / taste effects when coming off / changing pills?